MAUDE Adverse Event Report: Hamilton Medical AG Hamilton-C1

Hamilton Medical AG Hamilton-C1
Model Number 1610010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Rt was called to bedside due to nursing stating that ventilator was spontaneously shutting off.Rt came to bedside and nursing stated it happened while suctioning.Rt suctioned patient and all flow from the ventilator stopped completely and patient o2 saturations dropped to low 80's and required support from ambu bag to improve saturations.Rt replaced flow sensor and exhalation valve and still the machine shut off all flow after suctioning despite the patient spontaneously breathing.

Brand Name
Hamilton-C1
Common Device Name
Hamilton-C1
Manufacturer (Section D)
Hamilton Medical AG
parc lndustrial vial 10
domat/ems, graubunden 7013
SZ  7013
MDR Report Key50182653
Report Number3016723884-2026-00014
Device Sequence Number15922853
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public07630002813426
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 08/07/2026
Report Date (Section F) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1610010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/07/2026
Event Location Hospital
Date Report to Manufacturer08/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA08/07/2026